Walter Bergweiler

Publikationen

Ausgewählte Publikationen: eine vollständige Liste, mit Links zu den meisten Arbeiten, ist hier

  • Proof of a conjecture of Gross concerning fix-points, Math. Z. 204 (1990), 381-390 (download).
  • Periodic points of entire functions: proof of a conjecture of Baker, Complex Var. Theory Appl. 17 (1991), 57-72.
  • Iteration of meromorphic functions, Bull. Amer. Math. Soc. (N. S.) 29 (1993), 151-188 (download).
  • (with Alexandre Eremenko) On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoamericana 11 (1995), 355-373 (download).
  • A new proof of the Ahlfors five islands theorem, J. Analyse Math. 76 (1998), 337-347.
  • (with Alexandre Eremenko & J. K. Langley) Real entire functions of infinite order and a conjecture of Wiman, Geom. Funct. Anal. 13 (2003), 975-991.
  • (with Alexandre Eremenko) Proof of a conjecture of Pólya on the zeros of successive derivatives of real entire functions, Acta Math. 197 (2006), 125-146.
  • (with J. K. Langley) Zeros of differences of meromorphic functions, Math. Proc. Cambridge Philos. Soc. 142 (2007), 133-147.
  • (with Philip J. Rippon & Gwyneth M. Stallard) Dynamics of meromorphic functions with direct or logarithmic singularities, Proc. London Math. Soc. 97 (2008), 368-400.
  • Karpińska's paradox in dimension 3, Duke Math. J. 154 (2010), 599-630.
  • Fatou-Julia theory for non-uniformly quasiregular maps, Ergodic Theory Dynam. Systems 33 (2013), 1-23.
  • (with Philip J. Rippon & Gwyneth M. Stallard) Multiply connected wandering domains of entire functions, Proc. London Math. Soc. 107 (2013), 1261-1301.
  • (with Alexandre Eremenko) On the Bank-Laine conjecture, erscheint in J. Eur. Math. Soc. (JEMS).